# SDR ORJA9781

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT ON SEAT 13-14-15 AND 16, ALSO LEFT FORWARD EMERGENCY EXIT SIGN.  REPLACED BATTERIES IN BATTERY PACK FOR SEATS 13 THROUGH 16, AND REPLACED LEFT FORWARD EXIT SIGN SYSTEM.  OPS NORMAL PER 33-53-00.  (M)
